# SDR AALA201710099042

- Difficulty date: October 4, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,510 hours, 14,691 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 353T010910
- Condition: Missing
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AUXILIARY POWER UNIT FAILED INFLIGHT AFTER APPROXIMATELY 4 HOURS AT 36000 FEET.  APU WOULD NOT RESTART.  FOUND APU INLET DOOR AND DOOR ACTUATOR ROD END FITTING MISSING.  INSTALLED APU INLET DOOR PER AMM 49-15-05 AND APU DOOR ACTUATOR ASSEMBLY PER AMM 49-15-06 (AALA201710249012) .  OPERATIONAL CHECK GOOD.  REFERENCE  AALA20171004014 (CLOSED)
